Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Have headache and erection problem. Taking aten 50 for high BP. Is it because of medicine?

Hi. My age is 34 and for 3 years i am taking aten 50 cause of my high BP. Sometimes i have headache still. Can it be caused cause of my BP? When last time i cheked it was 140/100.
Same i started to get erections problems, cant get fully erected . Can this be cause of BP and cause i am using aten 50 or can be some other reasons also?
Asked On : Thu, 18 Apr 2013
Answers:  2 Views:  64
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Yes Erection problem and Impotence may happen after long term medication of Aten(Tenolol). You better change it after consulting a physician,Check for Blood Sugar if you have Diabetes Mellitus which may also cause the same . Regarding Headache, first you need to control BP to a satisfactory level 140-130 systolic and 90-80 diastolic. If it persists have Eye Check up for any refractive error.


Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to Health care magic forum.
Thaanks for calling H.C.M.F.
You are aged 34 years, got hypertension. You have got head ache, and erectile dysfunction.
Head ache could be due to hypertension or the aten 50 itself.
Erectyle dysfunction could be due to anxiety of your nature or may be due to the anxiety due to hypertension. As it is purely a psychological problem the reason must be either of these only. If it is from the begening that is before diagnosis of the hypertension the reason might be some thing else.
I advise you to consult a physician for diagnosis and treatment.
Wish you a complete recovery.
Best regards.
Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor